Online Public Access Catalogue (OPAC)
Library,Documentation and Information Science Division

“A research journal serves that narrow

borderland which separates the known from the unknown”


Normal view MARC view ISBD view

Bulletin of mathematical biology

Contributor(s): Society for Mathematical Biology.
Material type: Continuing resourceContinuing resourceAnalytics: Show analyticsPublisher: New York, Pergamon Press Description: v. ill.,Print+Online.ISSN: 1522-9602.Subject(s): Biomathematics -- Periodicals | Biophysics -- Periodicals | Biology -- Periodicals | Mathematics -- Periodicals | Biologie | Wiskundige methoden | Biomathematics | BiophysicsDDC classification: 574 Online resources: Online Summary: Access available online from 1939-
Tags from this library: No tags from this library for this title. Log in to add tags.

This record has many physical items (102). Click here to view them all.

Access available online from 1939-

This is a serial

There are 1 subscription(s) associated with this title.

At library: ISI Library, Kolkata

Subscription from: 01/01/2015 to: 01/12/2017

The 3 latest issues for this subscription:

Issue # Publication date Received date Status Note
Vol 79, Issue 4 01/04/2017 13/06/2017 Arrived
Vol 79, Issue 3 01/03/2017 03/05/2017 Arrived
Vol 79, Issue 1 01/01/2017 27/02/2017 Arrived

More details

There are no comments for this item.

Log in to your account to post a comment.
Library, Documentation and Information Science Division, Indian Statistical Institute, 203 B T Road, Kolkata 700108, INDIA
Phone no. 91-33-2575 2100, Fax no. 91-33-2578 1412,

Visitor Counter